# SDR UPS06447398

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INNER VERT WEB O/B SIDE SKIN WORN THROUGH GREATER THAN 50% OF THICKNESS ALONG THE ENTIRE LENGTH DUE TO CONTACT WITH THE CORE COWL.  FABRICATED REPAIR DOUBLER FROM .125 2025-T3, DRILLED AND COUNTERSUNK PER B747 SRM 54-30-03 FIG 35 AND 36.  INSTALLED FABRICATED DOUBLER, HI LOCKS AND RIVETS PER SRM 54-30-03.
